# SDR CALA2024011000078

- Difficulty date: January 5, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33541
- Condition: Corroded
- Location: Sta1111,S-16l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5310-1-2630 CABIN LEFT SIDE AT STATION 1111 S-16L HAS CORROSION ON THE SKIN UNDER THE STRINGER, JUST BELOW LOWER FORWARD CORNER SECTION OF WINDOW, MARKED WITH STREAMER REPAIRED AIW REA 47585REA01. SEE PARTIAL WORK SHEET NO 14 1-4 FOR ALL WORK ACCOMPLISHED. REF UNITED EC/RA NO 5330-07159. REF NON -ROUTINE 165631-0200-0219 FOR DETAILS
